# SDR ASAA2023012741925

- Difficulty date: January 27, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 147A8540
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT, LOWER SILL CORRODED AT THE INNER CHORD AT UPPER SURFACE BETWEEN BS 967 AND 992.8.MARKED. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR AND MOP SILL IAW B737-800 SRM 51-40-02 AND BOEING DWG # 147A8540 REV C AND BOEING DWG # 147A8501 REV B.
